# SDR ASAA2019052329481

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,778 hours, 13,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER OF "EXIT" SIGN BY DOOR L2 HAS FALLEN OFF. GROUNDED - YES. REPLACED LIGHT ASSY EMERGENCY EXIT OPS CK GOOD THIS ACTION CLEAR PLT DEFERRAL.
